| Model Number |
51-443-30-09 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Impaired Healing (2378)
| Date of Event |
08/04/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a modular distractor body became disengaged from its associated non-transport footplate.The body was removed and replaced.The distractor footplates remained intact and affixed to the patient.
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at kls se.During the investigation the product lot number identified was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.The failure root cause cannot be determined due to no device being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.